Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cynic

Could oxytetracycline be the reason why...

Recommended Posts

...my chin is really red?

It's weird.

I've only ever really suffered from acne in a really concentrated area, i.e. my chin, and area around and below my mouth.

However, this area is really quite red, even where there haven't possibly ever been any spots. It's different from the redness I get from zits that have been and gone, but is bright, concentrated red, and really quite noticeable. I'm really pale-skinned anyway, so it's quite obvious to look at - but the rest of my face has maintained its paler skin tone. It's like a constant state of 'flushed-ness', but perhaps more concentrated, and it's horrible. sad.gif

Could this be a side effect of taking the tetracycline, and as such, could it therefore subside as and when I stop taking the antibiotic?

Thanks.

Share this post


Link to post
Share on other sites

I'm on oxy and I've never experinced any sort af redness on my skin apart from the redmarks of course.

Share this post


Link to post
Share on other sites

this could be a sign of a yeast overgrowth

Dr.Chu said it's quite common with antibiotics for this to happen

He prescribed Dactacort.. which was ok.. but generally I've found the duac I use keeps it under control and out of sight

Share this post


Link to post
Share on other sites

krysuk - ah, yes, that's right - that's what my derm thought it could be, I remember now! smile.gif

I was also prescribed Daktacort - which did absolute nothing, and made my skin worse, I think.

What's duac? Does it reduce redness?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×